# SDR U5QA06016

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N8783
- Make and model: Lear 60LEAR
- Aircraft serial: 60006
- Aircraft time: 4,849 hours, 4,113 cycles
- Engine time: 4,771 hours, 4,062 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66070661
- Part serial: 193810
- Condition: Failed
- Location: Lt Engine
- Part time: 4,552 hours, 3,842 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LT HYDRAULIC PRESSURE LIGHT CAME ON IN CRUISE.  PRESSURE SLOWLY STARTED TO DROP.  PILOT DECLARED EMERGENCY AND STARTED DESCENDING.  LOWERED FLAPS AND GEAR VIA NORMAL EXTENSION.  LANDED AT ATL WITHOUT INCIDENT.
